# SDR YENA20150322054

- Difficulty date: March 22, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 26,155 hours, 16,110 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900023404PR
- Part serial: 1909
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,776 hours, 1,163 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIVERTED, DURING TAKEOFF ROTATION, FELT JOLT TO THE RT WITH NOISE.  UPON LANDING ACFT PULLED VIOLENTLY TO RT, REQUIRED FULL LT RUDDER TO MAINTAIN CONTROL. ODOR OF BURNING RUBBER THROUGHTOUT ACFT.  VERIFIED WITH CREW AUTOBRAKE SELECTED TO OFF DURING LANDING.  INSPECTED MAIN WHEELS FOR NORMAL WEAR AND ALL BRAKES FOR NORMAL OPERATION.  INSPECTED ALL GEARS FOR DEFECTS: NONE FOUND. REPLACED NR 3 AND NR 4 BRAKE ASSY AND NR 3 AND NR 4 TIRE ASSY ALL WORK ACCOMPLISHED IAW AMM CHAPTER 05-50-12-06, 32-41-00-710-80.  BRAKE NR 3 ACFT BRAKING SYS CORPORATION, PN OFF 90002340-2PR, SN OFF 0056, TAT 5029, TAC 3259, TIME SINCE 5029.
